- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 454831, 22 pages
FDM for Elliptic Equations with Bitsadze-Samarskii-Dirichlet Conditions
1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Mathematics, ITTU, 74400 Ashgabat, Turkmenistan
Received 8 April 2012; Accepted 6 May 2012
Academic Editor: Ravshan Ashurov
Copyright © 2012 Allaberen Ashyralyev and Fatma Songul Ozesenli Tetikoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [8 citations]
The following is the list of published articles that have cited the current article.
- Volkov, Dosiyev, and Buranay, “On the solution of a nonlocal problem,” Computers and Mathematics with Applications, vol. 66, no. 3, pp. 330–338, 2013.
- Charyyar Ashyralyyev, and Mutlu Dedeturk, “Approximate Solution of Inverse Problem for Elliptic Equation with Overdetermination,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013.
- Svajūnas Sajavičius, “Radial basis function method for a multidimensional linear elliptic equation with nonlocal boundary conditions,” Computers & Mathematics with Applications, 2014.
- Allaberen Ashyralyev, and Elif Ozturk, “On a difference scheme of second order of accuracy for the Bitsadze-Samarskii type nonlocal boundary-value problem,” Boundary Value Problems, 2014.
- Allaberen Ashyralyev, and Elif Ozturk, “Stability of Difference Schemes for Bitsadze-Samarskii Type Nonlocal Boundary Value Problem Involving Integral Condition,” Filomat, vol. 28, no. 5, pp. 1027–1047, 2014.
- Temur Jangveladze, Zurab Kiguradze, and George Lobjanidze, “Variational Statement and Domain Decomposition Algorithms for Bitsadze-Samarskii Nonlocal Boundary Value Problem for Poisson’s Two-Dimensional Equation,” International Journal of Partial Differential Equations, vol. 2014, pp. 1–8, 2014.
- Charyyar Ashyralyyev, and Mutlu Dedeturk, “Approximation of the inverse elliptic problem with mixed boundary value conditions and overdetermination,” Boundary Value Problems, 2015.
- Svajūnas Sajavičius, “Radial basis function collocation method for an elliptic problem with nonlocal multipoint boundary condition,” Engineering Analysis with Boundary Elements, vol. 67, pp. 164–172, 2016.